| Catalog Number |
72023E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that se w/cv & 2 vlv ports 20 drp tubing was damaged and leaked.The following information was provided by the initial reporter: nicu reported on the (b)(6) 2021 vhims #158393 patient had low bsl on abgs from 0600hrs 10/2 throughout the day.At 1515hrs 10/2, noted puddle of tpn below alaris pump and leaking from bottom of the clasp (connected to the line) that inserts into the alaris pump.Photos of puddle and line in media on patients emr.Patient on nutrient (not lipid).Lot number not provided.
Additional Manufacturer Narrative
H.6.Investigation: h.6.Investigation: fourteen 72023e samples were received for investigation; ten of the samples were received in sealed packaging from lot 18056238, one was received with residual fluid throughout the line in opened packaging from lot 18056238, and three samples were received without packaging with residual fluid in the line.Additionally a pall extension set and a pall filter set were received connected to two samples to assist the investigation.A visual inspection of the samples received with residual fluid identified cracks at various locations on the front of the accuslide components; leakage was confirmed from the damaged components during flushing.The samples received in sealed packaging were then subjected to pressure testing in order to observe if any further samples had cracks in the accuslide; leakage was observed from two of the samples due to cracks at the accuslide component.No damage or leakage was identified from the remaining eight sample received in sealed packaging.The details of this feedback were forwarded to the manufacturing site for investigation.The manufacturing site confirmed that the accuslide component is subjected to a 100% leakage testing protocol prior to being assembled into the infusion set; therefore the affected components would have been identified prior to the packaging process.In this instance the damaged components are likely to have occurred due to being subjected to an external force, the root cause of which could not be determined during the investigation.
Event or Problem Description
It was reported that se w/cv & 2 vlv ports 20 drp tubing was damaged and leaked.The following information was provided by the initial reporter: nicu reported on the(b)(6)2021 vhims #158393 o ¿patient had low bsl on abgs from 0600hrs (b)(6) throughout the day.At 1515hrs (b)(6)noted puddle of tpn below alaris pump and leaking from bottom of the clasp (connected to the line) that inserts into the alaris pump.Photos of puddle and line in media on patients emr¿.O patient on nutrient (not lipid).O lot number not provided.